DAE experience migraines as a withdrawal symptom?

Discussion in 'Porn Addiction' started by MSTie, Nov 5, 2017.

  1. MSTie

    MSTie Fapstronaut

    145
    86
    28
    Hi fellow fapstronauts,

    I'm just wondering how common this withdrawal symptom is -- or if it is one at all.

    In the past I've used PMO as a way of escaping my anxiety. It's clear to me now that this approach has only made me more susceptible to anxiety.

    Cue NoFap. Recently, however, I've found that I suffer from bad migraine attacks when I'm trying to quit. These migraines even affect my vision. Feeling like this immediately drives me back to PMO to block out those bad feelings. I become frightened that what I'm experiencing is a stroke not a migraine. A migraine's bad enough, since recent research has shown that migraines do in fact cause brain damage. I don't want to damage my brain... I kinda need that thing.

    Has anyone else had this? Have you managed to reduce your migraine episodes?
     
  2. MarinoBigFan1984

    MarinoBigFan1984 Fapstronaut

    1,978
    1,476
    143
    I had severe headaches my first reboot not migraines but bad enough
     
  3. Gotham Outlaw

    Gotham Outlaw Fapstronaut

    579
    3,940
    123
    I didn't get headaches during my reboot. Everyone has different symptoms though.
     

Share This Page